ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Natural convection in porous media above a near horizontal uniform heat flux surface

Kumari, M and Pop, I and Nath, G (1990) Natural convection in porous media above a near horizontal uniform heat flux surface. In: Heat and Mass Transfer, 25 (3). pp. 155-159.

[img] PDF
284.pdf
Restricted to Registered users only

Download (414Kb) | Request a copy

Abstract

The boundary layer in free convection above a uniformly heated semi-infinite flat plate, which is inclined at a small angle to the horizontal in porous media is discussed. For positive inclinations of the plate, series solutions, one valid near the leading edge and the other at large distances from it, are obtained. When the inclination is negative, a series solution valid near the leading edge is again obtained. A step-by-step numerical technique, based on a scheme by Keller, is used to complete the solution in the region where neither series is adequate. For the negative inclinations of the plate, the boundary layer separates and a region of reverse flow develops.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Sep 2007
Last Modified: 19 Sep 2010 04:39
URI: http://eprints.iisc.ernet.in/id/eprint/11960

Actions (login required)

View Item View Item